Alert archive / Iowa / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 76, NWS Des Moines, IA

May 8, 20144 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 8, 2014, 7:02 PM CDT for 4 counties in Iowa. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2014, 7:02 PM CDT (00:02 UTC)
Expired
May 8, 2014, 7:45 PM CDT
In force
43 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clarke County, IA, Decatur County, IA, Ringgold County, IA, Union County, IA

The radar

The Des Moines radar (KDMX), 111 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 1:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

300 
WUUS53 KDMX 090002
SVRDMX
IAC039-053-159-175-090045-
/O.NEW.KDMX.SV.W.0076.140509T0002Z-140509T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
702 PM CDT THU MAY 8 2014

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHWESTERN CLARKE COUNTY IN SOUTH CENTRAL IOWA...
  EASTERN UNION COUNTY IN SOUTH CENTRAL IOWA...
  NORTHERN DECATUR COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 745 PM CDT

* AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNT AYR...
  MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OSCEOLA...LEON...MOUNT AYR...SUN VALLEY LAKE...MURRAY...LORIMOR...
  DIAGONAL...KELLERTON...GRAND RIVER...VAN WERT...DECATUR CITY...
  TINGLEY...WELDON...ARISPE...SHANNON CITY...THAYER...ELLSTON...
  BENTON...MALOY AND DELPHOS.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 11 AND 31.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR WESTERN IOWA.

LAT...LON 4067 9444 4115 9407 4089 9356 4087 9356
      4057 9407 4057 9430
TIME...MOT...LOC 0002Z 215DEG 41KT 4065 9421 

HAIL...0.75IN
WIND...60MPH

$$

BEERENDS
2 follow-up statements
376 
WWUS53 KDMX 090011
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
711 PM CDT THU MAY 8 2014

IAC039-053-159-175-090045-
/O.CON.KDMX.SV.W.0076.000000T0000Z-140509T0045Z/
RINGGOLD IA-CLARKE IA-UNION IA-DECATUR IA-
711 PM CDT THU MAY 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR RINGGOLD...SOUTHWESTERN CLARKE...EASTERN UNION AND NORTHERN
DECATUR COUNTIES...

AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNT AYR...
MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OSCEOLA...LEON...MOUNT AYR...SUN VALLEY LAKE...MURRAY...LORIMOR...
KELLERTON...GRAND RIVER...VAN WERT...DECATUR CITY...TINGLEY...
WELDON...ARISPE...SHANNON CITY...THAYER...ELLSTON...BEACONSFIELD...LE
ROY...MT AYR MUNICIPAL AIRPORT AND MURRAY ROADSIDE REST AREA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 11 AND 31.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR WESTERN IOWA.

LAT...LON 4079 9434 4115 9407 4089 9356 4087 9356
      4057 9407 4061 9431
TIME...MOT...LOC 0011Z 215DEG 41KT 4074 9413 

HAIL...0.75IN
WIND...60MPH

$$

BEERENDS
349 
WWUS53 KDMX 090027
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
727 PM CDT THU MAY 8 2014

IAC039-053-159-175-090036-
/O.CAN.KDMX.SV.W.0076.000000T0000Z-140509T0045Z/
RINGGOLD IA-CLARKE IA-UNION IA-DECATUR IA-
727 PM CDT THU MAY 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR RINGGOLD...SOUTHWESTERN
CLARKE...EASTERN UNION AND NORTHERN DECATUR COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR WESTERN IOWA.

LAT...LON 4079 9434 4115 9407 4089 9356 4087 9356
      4057 9407 4061 9431
TIME...MOT...LOC 0022Z 215DEG 41KT 4089 9399 

$$

BEERENDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:33 PM CDT, 29 minutes earlier.

Area forecast discussion, May 8, 6:33 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
633 PM CDT THU MAY 8 2014

.SHORT TERM /TONIGHT/...
ISSUED AT 420 PM CDT THU MAY 8 2014

MAIN CONCERN FOR OVERNIGHT REMAINS SEVERE POTENTIAL FOR EVENING.
MAIN CONCERN WILL BE WITH STORMS CURRENTLY DEVELOPING ALONG BOUNDARY
NEAR MISSOURI RIVER VALLEY. SYSTEM WILL PUSH EAST INTO IOWA AS
ASSOCIATED LOW PRESSURE SYSTEM CONTINUES TO LIFT NORTHEAST. WILL
ALSO CONTINUE TO SEE SCATTERED STORM DEVELOPMENT AHEAD OF SYSTEM...A
FEW OF WHICH MAY BECOME SEVERE...THOUGH BEST POTENTIAL WITH STORMS
FURTHER WEST. SB CAPE GENERALLY AROUND 2000 J/KG IN THE WEST...WITH
BULK SHEAR INCREASING...THOUGH BEST SHEAR REMAINS IN NORTHWESTERN
IOWA...AND WILL CONTINUE TO REMAIN IN THE NORTHWESTERN PORTION
THROUGH THE EVENING. THIS AREA WILL SEE BEST POTENTIAL FOR TORNADIC
STORMS...THOUGH CANNOT BE RULED OUT ELSEWHERE. ANTICIPATE STORMS TO
CONTINUE TO DEVELOP ALONG BOUNDARY SOUTH INTO KS...AND LIFT
NORTHEAST QUICKLY ACROSS THE CWA. HIGH RES MODELS HAVE GENERALLY
THIS PATTERN AS WELL...ESPECIALLY 18Z HRRR. CAPE DIMINISHES AFTER
00Z...AND SEVERE POTENTIAL WILL ALSO DIMINISH.

AS LOW LIFTS NORTH MAY SEE WRAP AROUND PRECIP IN THE
NORTHWEST...THOUGH MODELS CONTINUE TO KEEP THIS NORTH OF IOWA...AND
HAVE LEFT FORECAST DRY FOR NOW. COLD AIR WILL PUSH IN BEHIND
BOUNDARY...THOUGH WITH INCREASING CLOUDS HAVE KEPT OVERNIGHT LOWS
FROM DROPPING TOO LOW...NEAR GOING.

.LONG TERM /FRIDAY THROUGH THURSDAY/...
ISSUED AT 420 PM CDT THU MAY 8 2014

ALTHOUGH THERE WILL BE A BREAK AT THE BEGINNING...THE PERIOD WILL BE
QUITE ACTIVE INTO EARLY NEXT WEEK WITH THE PASSAGE OF ANOTHER
ROCKIES LONG WAVE TROUGH. FAIR WEATHER IS ANTICIPATED AT ONSET
WITH WEAK HIGH PRESSURE THROUGH THE MO VALLEY. KINEMATIC AND
THERMODYNAMIC FORCING WILL INCREASE FROM WEST TO EAST SAT HOWEVER
LEADING TO INCREASING POPS. DRY LOW LEVEL AIR MAY LIMIT PRECIP BUT
OVERALL LIFT STILL APPEARS SUFFICIENT TO JUSTIFY AT LEAST CHANCE POPS.
THESE PRECIP CHANCES WILL REMAIN FAIRLY ROBUST INTO EARLY NEXT
WEEK WITH PERSISTENT SWLY UPPER LEVEL FLOW AND SURFACE BOUNDARY
ENTERING IA. THIS WILL INCREASE OUR INSTABILITY AND PWS SO SEVERE
WEATHER AND HEAVY RAIN POTENTIAL WILL BE ELEVATED SOMEWHAT WITH
THE MOST ACTIVE WINDOW SUN AND/OR MON. WPC FIVE DAY QPF SUGGESTS
TWO TO THREE INCH RAINS ARE POSSIBLE THROUGH TUE. DETAILS
OBVIOUSLY DIFFICULT TO PINDOWN AT THIS POINT...BUT FLOODING
POTENTIAL WILL HAVE TO BE MONITORED DEPENDING ON HEAVY RAIN
LOCATIONS.

PRECIP CHANCES SHOULD DIMINISH BY TUE WITH TEMPERATURES BECOMING THE
MAIN CONCERN.  HAVE COOLED TEMPS SOMEWHAT WITH MEAN TROUGH SETTLING
INTO THE CENTRAL CONUS...BUT IF THESE TRENDS CONTINUE FURTHER
DOWNWARD ADJUSTMENTS WILL BE NECESSARY WITH READINGS WELL BELOW
NORMAL.

&&

.AVIATION...09/00Z
ISSUED AT 633 PM CDT THU MAY 8 2014

CONVECTION ONGOING AND WILL AFFECT MAINLY THE AREAS ALONG AND
EAST OF I35 FOR THROUGH 05Z...ENDING IN THE SOUTHEAST LAST. SOME
SCT SVR POSSIBLE NEXT 2 HOURS. OTHERWISE...FRONT PASSAGE AND WNW
WINDS WITH TIME THROUGH TOMORROW. LOOKS LIKE SOME LOWER CLOUDS TO
DEVELOP AFT 10Z BUT WILL MAINTAIN VFR CONDITIONS AS LOW WILL PULL
NORTHEAST AND CURRENT LOWER CLOUDS ACROSS NEBRASKA MAY NOT AFFECT
AREA. WILL MONITOR FOR NEXT UPDATE AT 06Z. /REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...AWB
LONG TERM...SMALL
AVIATION...REV
Hazardous weather outlook, May 8, 5:04 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
504 PM CDT THU MAY 8 2014

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-091100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
504 PM CDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THIS EVENING. SOME MAY BE SEVERE WITH
LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES...ESPECIALLY NORTH
AND WEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES WILL RETURN AT INTERVALS FROM SATURDAY
THROUGH TUESDAY. A FEW OF THE STORMS MAY BE STRONG TO SEVERE WITH
LOCALLY HEAVY RAINS SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND
POTENTIALLY AGAIN EARLY NEXT WEEK.

SMALL

In the hours before

Local storm report, May 8, 1:50 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
150 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND GST     ALGONA                  43.07N 94.23W
05/08/2014  E70 MPH          KOSSUTH            IA   EMERGENCY MNGR

            WINDS ESTIMATED. NO REPORTS OF DAMAGE AS OF YET.

&&

SKOW
Special weather statement, May 8, 4:32 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
432 PM CDT THU MAY 8 2014

IAZ004>006-015-016-023>026-033>037-044>049-057>061-070>074-
081>085-092>096-082330-
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-
WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-CRAWFORD-
CARROLL-GREENE-BOONE-STORY-MARSHALL-AUDUBON-GUTHRIE-DALLAS-POLK-
JASPER-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-LUCAS-
MONROE-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...EMMETSBURG...GARNER...BRITT...KANAWHA...POCAHONTAS...
LAURENS...ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...
CLARION...BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...
WALL LAKE...SCHALLER...EARLY...ROCKWELL CITY...MANSON...
LAKE CITY...POMEROY...FORT DODGE...WEBSTER CITY...IOWA FALLS...
ELDORA...ACKLEY...DENISON...CARROLL...JEFFERSON...BOONE...AMES...
MARSHALLTOWN...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...
BAYARD...CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...
ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...
EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...
CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA...BEDFORD...
LENOX...NEW MARKET...MOUNT AYR...LAMONI...LEON...CORYDON...
SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE
432 PM CDT THU MAY 8 2014

...STRONG AND GUSTY WINDS AHEAD OF FRONTAL BOUNDARY...

A FRONTAL BOUNDARY WILL PUSH EASTWARD ACROSS IOWA. AHEAD OF THE
BOUNDARY WINDS WILL REMAIN STRONG AND GUSTY THROUGH THE LATE
AFTERNOON HOURS. WINDS OF 20 TO 25 MPH ARE POSSIBLE WITH GUSTS AS
HIGH AS 40 MPH AT TIMES. LOOSE OBJECTS MAY BLOW AROUND...AND
TRAVELERS MAY EXPERIENCE DIFFICULTY...ESPECIALLY ON EAST AND WEST
ROUTES.

AWB
Local storm report, May 8, 4:57 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
457 PM CDT THU MAY 8 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             4 WSW WILLEY            41.95N 94.88W
05/08/2014  E1.00 INCH       CARROLL            IA   TRAINED SPOTTER

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, May 8, 6:38 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
638 PM CDT THU MAY 8 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             4 N EAST PERU           41.29N 93.94W
05/08/2014  E1.00 INCH       MADISON            IA   LAW ENFORCEMENT

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, May 8, 6:42 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
642 PM CDT THU MAY 8 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             2 SE PATTERSON          41.33N 93.86W
05/08/2014  E1.00 INCH       MADISON            IA   TRAINED SPOTTER

            57 MPH WIND GUST MEASURED

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, May 8, 6:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
659 PM CDT THU MAY 8 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             2 S NORWALK             41.47N 93.68W
05/08/2014  E1.50 INCH       WARREN             IA   TRAINED SPOTTER

            60 MPH WIND GUST

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:20 PM CDTSevere Thunderstorm WarningDMXAdair, Madison40 min
May 8, 7:43 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin32 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.